×

Output feedback adaptive stabilization of uncertain nonholonomic systems. (English) Zbl 1406.93295

Summary: This paper investigates the problem of output feedback adaptive stabilization control design for a class of nonholonomic chained systems with uncertainties, involving virtual control coefficients, unknown nonlinear parameters, and unknown time delays. The objective is to design a robust nonlinear output-feedback switching controller, which can guarantee the stabilization of the closed loop systems. An observer and an estimator are employed for states and parameters estimates, respectively. A constructive controller design procedure is proposed by applying input-state scaling transformation, parameter separation technique, and backstepping recursive approach. Simulation results are provided to show the effectiveness of the proposed method.

MSC:

93D21 Adaptive or robust stabilization
93D15 Stabilization of systems by feedback
93C41 Control/observation systems with incomplete information
93B35 Sensitivity (robustness)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Brockett, R. W.; Brockett, R. W.; Millman, R. S.; Sussmann, H. J., Asymptotic stability and feedback stabilization, Differential Geometric Control Theory, 27, 181-191 (1983), Boston, Mass, USA: Birkhäuser, Boston, Mass, USA · Zbl 0528.93051
[2] Krasnosel’skii, M. A.; Zabreiko, P. P., Geometrical Methods of Nonlinear Analysis (1984), Berlin, Germany: Springer, Berlin, Germany · Zbl 0546.47030
[3] Bloch, A. M.; McClamroch, N. H., Control of mechanical systems with classical nonholonomic constraints, Proceedings of the 28th IEEE Conference on Decision and Control
[4] Bloch, A. M.; Reyhanoglu, M.; McClamroch, N. H., Control and stabilization of nonholonomic dynamic systems, IEEE Transactions on Automatic Control, 37, 11, 1746-1757 (1992) · Zbl 0778.93084 · doi:10.1109/9.173144
[5] Astolfi, A., Discontinuous control of nonholonomic systems, Systems & Control Letters, 27, 1, 37-45 (1996) · Zbl 0877.93107 · doi:10.1016/0167-6911(95)00041-0
[6] Lin, W.; Pongvuthithum, R.; Qian, C., Control of high-order nonholonomic systems in power chained form using discontinuous feedback, IEEE Transactions on Automatic control, 47, 1, 108-115 (2002) · Zbl 1364.93517 · doi:10.1109/9.981728
[7] Luo, J.; Tsiotras, P., Control design for chained-form systems with bounded inputs, Systems & Control Letters, 39, 2, 123-131 (2000) · Zbl 0948.93044 · doi:10.1016/S0167-6911(99)00097-3
[8] Lin, W., Time-varying feedback control of nonaffine nonlinear systems without drift, Systems & Control Letters, 29, 2, 101-110 (1996) · Zbl 0866.93082 · doi:10.1016/S0167-6911(96)00050-3
[9] M’Closkey, R. T.; Murray, R. M., Exponential stabilization of driftless nonlinear control systems using homogeneous feedback, IEEE Transactions on Automatic Control, 42, 5, 614-628 (1997) · Zbl 0882.93066 · doi:10.1109/9.580865
[10] Tian, Y.-P.; Li, S., Exponential stabilization of nonholonomic dynamic systems by smooth time-varying control, Automatica, 38, 8, 1139-1146 (2002) · Zbl 1003.93039 · doi:10.1016/S0005-1098(01)00303-X
[11] Jiang, Z. P., Iterative design of time-varying stabilizers for multi-input systems in chained form, Systems & Control Letters, 28, 5, 255-262 (1996) · Zbl 0866.93084 · doi:10.1016/0167-6911(96)00029-1
[12] Jiang, Z.-P., Robust exponential regulation of nonholonomic systems with uncertainties, Automatica, 36, 2, 189-209 (2000) · Zbl 0952.93057 · doi:10.1016/S0005-1098(99)00115-6
[13] Sørdalen, O. J.; Egeland, O., Exponential stabilization of nonholonomic chained systems, IEEE Transactions on Automatic Control, 40, 1, 35-49 (1995) · Zbl 0828.93055 · doi:10.1109/9.362901
[14] Jiang, Z. P.; Nijmeijer, H., A recursive technique for tracking control of nonholonomic systems in chained form, IEEE Transactions on Automatic control, 44, 2, 265-279 (1999) · Zbl 0978.93046 · doi:10.1109/9.746253
[15] Ge, S. S.; Wang, Z.; Lee, T. H., Adaptive stabilization of uncertain nonholonomic systems by state and output feedback, Automatica, 39, 8, 1451-1460 (2003) · Zbl 1038.93079 · doi:10.1016/S0005-1098(03)00119-5
[16] Mu, X. W.; Yu, J. M.; Zhang, G. F., Adaptive regulation of high-order nonholonomic systems, Applied Mathematics and Mechanics, 27, 4, 501-507 (2006) · Zbl 1144.70011
[17] Gao, F.; Yuan, F.; Yao, H., Robust adaptive control for nonholonomic systems with nonlinear parameterization, Nonlinear Analysis: Real World Applications, 11, 4, 3242-3250 (2010) · Zbl 1214.93038 · doi:10.1016/j.nonrwa.2009.11.019
[18] Gao, F.; Yuan, F.; Zhang, J.; Wu, Y., Further result on finite-time stabilization of stochastic nonholonomic systems, Abstract and Applied Analysis, 2013 (2013) · Zbl 1291.93315 · doi:10.1155/2013/439482
[19] Xi, Z.; Feng, G.; Jiang, Z. P.; Cheng, D., A switching algorithm for global exponential stabilization of uncertain chained systems, IEEE Transactions on Automatic Control, 48, 10, 1793-1798 (2003) · Zbl 1364.93674 · doi:10.1109/TAC.2003.817937
[20] Jiang, Z. P., Lyapunov design of global state and output feedback trackers for non-holonomic control systems, International Journal of Control, 73, 9, 744-761 (2000) · Zbl 1006.93537 · doi:10.1080/00207170050029250
[21] Xi, Z.; Feng, G.; Jiang, Z. P.; Cheng, D., Output feedback exponential stabilization of uncertain chained systems, Journal of the Franklin Institute, 344, 1, 36-57 (2007) · Zbl 1119.93057 · doi:10.1016/j.jfranklin.2005.10.002
[22] Liu, Y. G.; Zhang, J. F., Output-feedback adaptive stabilization control design for non-holonomic systems with strong non-linear drifts, International Journal of Control, 78, 7, 474-490 (2005) · Zbl 1115.93082 · doi:10.1080/00207170500080280
[23] Ju, G.; Wu, Y.; Sun, W., Adaptive output feedback asymptotic stabilization of nonholonomic systems with uncertainties, Nonlinear Analysis: Theory, Methods & Applications, 71, 11, 5106-5117 (2009) · Zbl 1171.93378 · doi:10.1016/j.na.2009.03.088
[24] Zheng, X.; Wu, Y., Adaptive output feedback stabilization for nonholonomic systems with strong nonlinear drifts, Nonlinear Analysis: Theory, Methods & Applications, 70, 2, 904-920 (2009) · Zbl 1152.93048 · doi:10.1016/j.na.2008.01.037
[25] Wu, Y.; Wu, Y., Robust stabilization of delayed nonholonomic systems with strong nonlinear drifts, Nonlinear Analysis: Real World Applications, 11, 5, 3620-3627 (2010) · Zbl 1200.93121 · doi:10.1016/j.nonrwa.2010.01.008
[26] Wu, Y. Y.; Wu, Y. Q., Robust stabilization for nonholonomic systems with state delay and nonlinear drifts, Journal of Control Theory and Applications, 9, 2, 256-260 (2011) · doi:10.1007/s11768-010-8147-6
[27] Lin, W.; Qian, C., Adaptive control of nonlinearly parameterized systems: the smooth feedback case, IEEE Transactions on Automatic Control, 47, 8, 1249-1266 (2002) · Zbl 1364.93399 · doi:10.1109/TAC.2002.800773
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.